Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Miami, FL

August 2, 2011Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Aug 2, 2011, 5:56 PM EDT for Palm Beach County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2011, 5:56 PM EDT (21:56 UTC)
Expired
Aug 2, 2011, 6:30 PM EDT
In force
34 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 118 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2011-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2036 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2011-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2036 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
713 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
0 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

189 
WWUS82 KMFL 022156
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
556 PM EDT TUE AUG 2 2011

FLZ067-022230-
INLAND PALM BEACH COUNTY FL 
556 PM EDT TUE AUG 2 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PALM BEACH COUNTY 

* UNTIL 630 PM EDT

* AT 555 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
  EAST OF BELLE GLADE TO 6 MILES SOUTHEAST OF OKEELANTA...AND MOVING
  EAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  RURAL CENTRAL PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2676 8054 2652 8052 2655 8069 2669 8068
TIME...MOT...LOC 2156Z 266DEG 13KT 2668 8060 2656 8063

$$
GARCIA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 5:28 PM EDT, 28 minutes earlier.

Area forecast discussion, Aug 2, 5:28 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
528 PM EDT TUE AUG 2 2011

.UPDATE...
THE LATEST FORECAST FROM THE NATIONAL HURRICANE CENTER HAS MOVED
THE LATEST FORECAST TRACK OF EMILY TO THE EAST. THIS HAS CONFINED THE
TROPICAL STORM FORCE WINDS EAST OF THE CWA ATLANTIC WATERS FOR
LATE FRIDAY NIGHT INTO SATURDAY MORNING. HOWEVER...THE EASTERN
PORTION OF SOUTH FLORIDA INCLUDING THE ATLANTIC AND BISCAYNE BAY
WATERS ARE STILL WITHIN THE CONE OF UNCERTAINTY. PEOPLE STILL
NEED TO MONITOR THE LATEST FORECAST FROM THE NATIONAL HURRICANE
CENTER ON TROPICAL STORM EMILY.

&&
.UPDATE...54/BNB

.PREV DISCUSSION... /ISSUED 313 PM EDT TUE AUG 2 2011/

DISCUSSION...A WEAK SURFACE RIDGE REMAINS IN PLACE ACROSS FAR
SOUTH FLORIDA AND INTO THE GULF OF MEXICO. MEANWHILE, A LONGWAVE
TROUGH IS BECOMING ESTABLISHED OFF THE MID ATLANTIC COAST. TOTAL
ATMOSPHERIC MOISTURE REMAINS RELATIVELY HIGH WITH PRECIPITABLE
WATERS OF 2-2.3 INCHES, WITH A LEVEL OF DRY AIR ABOVE H6. OVERALL
ENVIRONMENTAL FLOW IS WEAK WITH A STEERING FLOW AROUND 10 KNOTS.
SEA BREEZES ARE CURRENTLY SITUATED JUST INLAND FROM EACH COAST
WITH BOUNDARY INTERACTIONS EXPECTED TO RESULT IN THE DEVELOPMENT
OF ADDITIONAL SHOWERS AND THUNDERSTORMS THROUGH EARLY EVENING.
WINDS ALOFT WILL PUSH ANY STORMS TOWARD THE EAST, WITH THE
INTERIOR AND EASTERN SECTIONS OF SOUTH FLORIDA BECOMING THE
TARGET AREA FOR CONVECTION. INSTABILITY AND SOUNDING THERMAL
PROFILES SUGGEST SOME STORMS MAY BECOME STRONG, ALTHOUGH
RELATIVELY WARM MID LEVEL TEMPS WILL LIMIT THE POTENTIAL. SLOW
STORM MOVEMENT WILL RESULT IN LOCALLY HEAVY RAINFALL. CONVECTION
WILL QUICKLY DIMINISH AFTER 00Z THIS EVENING, WITH A FEW ISOLATED
SHOWERS AND THUNDERSTORMS PERSISTING IN THE ATLANTIC AND GULF
WATERS OVERNIGHT.

ON WEDNESDAY, THE UPPER LEVEL TROUGH TO THE NORTH WILL BEGIN TO
FILL AS THE MID LEVEL RIDGE ATTEMPTS TO BUILD BACK INTO THE
REGION FROM THE NORTHWEST. DRYING LOW AND MID LEVELS ASSOCIATED
WITH THIS TROUGH IS EXPECTED TO REMAIN OFF TO OUR NORTH, SO
SCATTERED SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED ON
WEDNESDAY AFTERNOON, WITH THE HIGHEST COVERAGE INTERIOR AND EAST.
SIMILAR CONDITIONS ARE EXPECTED ON THURSDAY AFTERNOON, ALTHOUGH
SHIFTING STEERING AND ENVIRONMENTAL FLOW WILL FOCUS STORMS OVER
THE INTERIOR AND TOWARD THE WEST COAST. AN UPPER LEVEL HIGH WILL
BEGIN BUILDING BACK INTO THE REGION LATE THURSDAY INTO FRIDAY,
WHILE A SURFACE HIGH BECOMES CENTERED TO THE NORTH. TEMPERATURES
WILL REMAIN AT OR ABOVE NORMAL THROUGH FRIDAY.

FORECAST UNCERTAINTY REMAINS QUITE HIGH FOR THE WEEKEND,
ULTIMATELY DEPENDENT ON THE EVENTUAL TRACK AND INTENSITY OF
EMILY. THE LATEST RECON FLIGHT AND SATELLITE IMAGERY HAS REVEALED
SOME SLIGHT STRENGTHENING. THE OFFICIAL TRACK BY THE NATIONAL
HURRICANE CENTER CONTINUES TO KEEP THE SYSTEM TO OUR EAST, WITH A
TRACK THROUGH THE WESTERN BAHAMAS. HOWEVER, IT IS IMPORTANT TO
NOTE THAT ALL OF SOUTH FLORIDA REMAINS IN THE CONE OF
UNCERTAINTY. ALL INTERESTS IN SOUTH FLORIDA SHOULD CLOSELY
MONITOR THE LATEST INFORMATION ON TROPICAL STORM EMILY. STAY
TUNED TO FUTURE FORECASTS.

AVIATION...18Z ISSUANCE...SHOWERS AND ISOLATED THUNDERSTORMS HAVE
STARTED ACROSS THE REGION...WITH ACTIVITY JUST TO THE EAST OF
KAPF AND IN GENERAL JUST TO THE WEST OF THE EAST COAST TAF SITES.
A LIGHT SOUTHWEST TO WEST SURFACE FLOW PREVAILS ACROSS THE
REGION...WHICH IS HAMPERING THE FORMATION AND PENETRATION OF THE
EAST COAST SEA BREEZE AND SHOULD ALLOW CONVECTION TO OCCUR ALONG
EAST COAST TAF SITES. ALL TAF SITES ASSIGNED VCTS THIS AFTERNOON
WITH BRIEF PERIODS OF SUB- VFR CONDITIONS POSSIBLE WITH
OCCURRENCE OF SHOWERS/THUNDERSTORMS. CONVECTION COULD LINGER INTO
EARLY EVENING. AFTER 00Z A LIGHT WESTERLY FLOW IS FORECAST ACROSS
THE REGION. A WEAK AND DIFFUSE SURFACE TROUGH WILL CONTINUE TO
SINK SOUTH TONIGHT...WHICH MAY ALLOW VCSH CONDITIONS FOR THE EAST
COAST TAF SITES.

MARINE...WINDS WILL REMAIN MAINLY FROM THE SOUTH THROUGH
WEDNESDAY, ALTHOUGH SEA BREEZE FORMATION IS EXPECTED ON EACH
COASTLINE IN THE AFTERNOON. SEAS WILL REMAIN 3 FEET OR LESS.
TROPICAL STORM EMILY IS FORECAST TO MOVE NEAR THE ATLANTIC MARINE
ZONES FRIDAY NIGHT INTO SATURDAY, WITH TROPICAL STORM CONDITIONS
POSSIBLE. PLEASE REFER TO THE LATEST INFORMATION AND FORECASTS ON
TROPICAL STORM EMILY FROM THE NATIONAL HURRICANE CENTER.

FIRE WEATHER...RELATIVE HUMIDITIES WILL REMAIN WELL ABOVE
CRITICAL THRESHOLDS THROUGH THE WEEK. SCATTERED TO NUMEROUS
THUNDERSTORMS ARE EXPECTED EACH DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  78  95  77  93 / 30 40 30 20
FORT LAUDERDALE  79  93  80  91 / 30 40 30 20
MIAMI            78  93  79  92 / 30 40 30 30
NAPLES           77  90  77  91 / 20 30 20 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE...54/BNB
AVIATION/RADAR/FIRE...47/RGH
Hazardous weather outlook, Aug 2, 7:32 AM EDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
732 AM EDT TUE AUG 2 2011

FLZ063-066>075-168-172>174-030930-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
732 AM EDT TUE AUG 2 2011

...FEW STRONG THUNDERSTORMS POSSIBLE THIS AFTERNOON...
...ISOLATED WATERSPOUTS OVER THE ATLANTIC WATERS THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED OVER THE
INTERIOR AND EAST COAST AREAS OF SOUTH FLORIDA THIS AFTERNOON.
ONLY ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER
THE WEST COAST AREAS. SOME OF THE STORMS MAY PRODUCE FREQUENT
CLOUD TO GROUND LIGHTNING, HEAVY DOWNPOURS, AND GUSTY WINDS.

WATERSPOUTS: CONDITIONS WILL BE FAVORABLE FOR THE FORMATION OF
WATERSPOUTS OVER THE ATLANTIC WATERS AND BISCAYNE BAY THROUGH
MIDDAY.

WIND: WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE IN SOME OF THE
STRONGER STORMS OVER THE INTERIOR AND EAST AREAS OF SOUTH FLORIDA
THIS AFTERNOON.

FLOODING: THE THUNDERSTORM MOTION IS EXPECTED TO BE SLOW AND
EASTWARD THIS AFTERNOON. PONDING OF WATER ON ROADWAYS IN POORLY
DRAINED AND FLOOD PRONE LOCATIONS WILL BE POSSIBLE ACROSS THE
INTERIOR AND EAST COAST.

RIP CURRENTS: SOUTHWEST WINDS AROUND 10 MPH WILL RESULT IN
A SLIGHT RISK OF RIP CURRENTS AT THE COLLIER COUNTY BEACHES
TODAY.

TEMPERATURES: THE COMBINATION OF TEMPERATURES IN THE 90S WITH
SEASONABLY HIGH HUMIDITY LEVELS WILL LEAD TO HEAT INDICES IN THE
TRIPLE DIGITS ACROSS SOUTH FLORIDA. HEAT INDICES WILL RANGE FROM
100 TO 105 OVER MOST OF THE EASTERN HALF OF SOUTH FLORIDA AND ALONG
THE WEST COAST TO 105 TO 109 OVER MOST OF THE INTERIOR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

FOR THE LATEST INFORMATION REGARDING TROPICAL STORM EMILY...REFER
TO THE NATIONAL HURRICANE CENTER AT WWW.NHC.NOAA.GOV.

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY, WITH THE PRIMARY
THREATS BEING OCCASIONAL TO FREQUENT CLOUD TO GROUND LIGHTNING,
BRIEF HEAVY DOWNPOURS AND GUSTY WINDS.

MAXIMUM HEAT INDEX VALUES WILL REMAIN OVER 100 DEGREES OVER MOST
OF SOUTH FLORIDA THROUGH THE MIDDLE OF THE WEEK, RESULTING IN AN
ELEVATED HEAT EXPOSURE RISK.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Aug 2, 2:29 PM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
229 PM EDT TUE AUG 2 2011

FLZ073-074-173-021915-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
229 PM EDT TUE AUG 2 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN MIAMI-DADE COUNTY

* UNTIL 315 PM EDT

* AT 225 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR WESTCHESTER...AND MOVING NORTHEAST AT 20
  MPH.

* THE STORM WILL AFFECT...
  CORAL GABLES...
  COCONUT GROVE...
  LITTLE HAVANA...
  MIAMI...
  LITTLE HAITI...
  MIAMI SHORES...
  AND SURROUNDING COMMUNITIES.

THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

ALSO...DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.

LAT...LON 2576 8013 2572 8015 2572 8016 2574 8017
      2574 8020 2572 8024 2568 8025 2564 8035
      2572 8043 2594 8027 2588 8015 2576 8018
      2575 8016 2576 8016 2586 8015 2585 8013
      2583 8011
TIME...MOT...LOC 1828Z 241DEG 19KT 2574 8029

60
Special weather statement, Aug 2, 5:30 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
530 PM EDT TUE AUG 2 2011

FLZ068-072-074-168-172-173-022200-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL COASTAL PALM
BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL
METROPOLITAN MIAMI DADE FL
530 PM EDT TUE AUG 2 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN BROWARD COUNTY
  EXTREME NORTHEASTERN MIAMI-DADE COUNTY
  EXTREME SOUTHEASTERN PALM BEACH COUNTY

* UNTIL 600 PM EDT

* AT 528 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DEERFIELD
  BEACH TO PINES BLVD AND UNIVERSITY DRIVE...AND MOVING EAST AT 5
  MPH.

* THE LINE OF STORMS WILL AFFECT...
  LAUDERHILL...
  DEERFIELD BEACH...
  NORTH PERRY AIRPORT...
  POMPANO BEACH...
  AND SURROUNDING COMMUNITIES.

THE MAIN IMPACT WILL BE FREQUENT TO EXCESSIVE LIGHTNING. LIGHTNING IS
THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN
SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN A SAFE BUILDING UNTIL
THE STORM PASSES.

ALSO...DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.

RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2626 8007 2615 8010 2613 8009 2598 8011
      2589 8015 2598 8036 2632 8019 2635 8007
TIME...MOT...LOC 2129Z 275DEG 5KT 2631 8013 2599 8028

GARCIA
Local storm report, Aug 2, 5:45 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
545 PM EDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TORNADO          2 E TAMARAC             26.21N 80.24W
08/02/2011                   BROWARD            FL   TRAINED SPOTTER

            STORM SPOTTER REPORTED A TORNADO IN NORTH FORT LAUDERDALE
            WITH FLYING DEBRIS INCLUDING METAL AND A TIRE.

&&

GREGORIA
Local storm report, Aug 2, 5:55 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
555 PM EDT TUE AUG 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TORNADO          SW TAMARAC              26.21N 80.27W
08/02/2011                   BROWARD            FL   BROADCAST MEDIA

            BROADCAST MEDIA RELAYED REPORTS OF A TORNADO ON THE
            GROUND IN TAMARAC NEAR MCNAB ROAD AND 80TH AVENUE AT 511
            PM EDT. DAMAGE TO 4 HOMES WAS ALSO REPORTED.

&&

ROSS
Special weather statement, Aug 2, 5:56 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
556 PM EDT TUE AUG 2 2011

FLZ067-022230-
INLAND PALM BEACH COUNTY FL
556 PM EDT TUE AUG 2 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL PALM BEACH COUNTY

* UNTIL 630 PM EDT

* AT 555 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
  EAST OF BELLE GLADE TO 6 MILES SOUTHEAST OF OKEELANTA...AND MOVING
  EAST AT 15 MPH.

* THE LINE OF STORMS WILL AFFECT...
  RURAL CENTRAL PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2676 8054 2652 8052 2655 8069 2669 8068
TIME...MOT...LOC 2156Z 266DEG 13KT 2668 8060 2656 8063

GARCIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 7:27 AM EDTSpecial Marine WarningMFL48 min
Aug 2, 2:29 PM EDTSpecial Weather StatementMFLMiami-Dade46 min
Aug 2, 5:18 PM EDTTornado WarningMFLBroward27 min
Aug 2, 5:30 PM EDTSpecial Weather StatementMFLBroward30 min
Aug 2, 5:44 PM EDTSpecial Marine WarningMFL46 min
Aug 2, 6:02 PM EDTSpecial Marine WarningMFL28 min
Aug 2, 6:19 PM EDTSpecial Weather StatementMFLPalm Beach26 min
Aug 2, 6:47 PM EDTSpecial Weather StatementMFLPalm Beach28 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.